Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 968603, 13 pages
http://dx.doi.org/10.1155/2013/968603
Research Article

Energy Scattering for Schrödinger Equation with Exponential Nonlinearity in Two Dimensions

School of Mathematical Sciences, Peking University, Beijing 100871, China

Received 9 January 2013; Accepted 24 February 2013

Academic Editor: Baoxiang Wang

Copyright © 2013 Shuxia Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

When the spatial dimensions , the initial data , and the Hamiltonian , we prove that the scattering operator is well defined in the whole energy space for nonlinear Schrödinger equation with exponential nonlinearity , where .